# SDR C2XA08SH116

- Difficulty date: September 10, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CARGO DOOR INNER SKIN HAS CORROSION AROUND NUT PLATE HOLES. MX REPAIRED CORRODED AREAS ON CARGO DOOR INNER SKIN NUT PLATE HOLES IAW EC523001193. THE ACFT WAS APPROVED TO RETURN FOR SERVICE.  (K)
